# SDR MASA2009080700251

- Difficulty date: August 7, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 29,672 hours, 24,310 cycles
- Engine: Ge CF343B1
- Engine time: 22,425 hours, 18,994 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7256 SPI-ORD.  ENGINE VIBRATION AND POPPING ON APPROACH.  ON APPROACH CREW REPORTED SEVERE ENGINE VIBRATION AS THROTTLES WERE ADVANCED FROM THE DESCENT REDUCTION.  CREW REDUCED THROTTLES AND ADVANCED THEM BACK SLOWLY AND GOT A SERIES OF POPPING SOUNDS SIMILAR TO A CAR BACKFIRING.  CREW REDUCED THE THROTTLES AGAIN AND THE ENGINES RAN NORMALLY AND THE AIRCRAFT LANDED NORMALLY.  CREW REPORTED THERE WAS A 20KT CROSS WIND BUT NOT AN ABNORMAL CONDITION.  AT THE GATE THE CREW THEN NOTICED AN ELECTRICAL BURNING SMELL INSIDE THE CABIN AND OUTSIDE OF THE AIRCRAFT, BUT NO SMOKE WAS OBSERVED.  CONTRACT MX INSPECTED THE ENGINES WITH NO DAMAGE OR FAULTS NOTED.  MX AND CREW PERFORMED THE COMPRESSOR STALL RETURN TO SERVICE RUNS WITH NO FAULTS FOUND.
